Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

198 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes vibrating sensation in arms, legs, back and anal region?

Answered by
Dr.
Dr. Nishad BN

General & Family Physician

Practicing since :2009

Answered : 5202 Questions

default
Posted on Fri, 23 Oct 2015 in Abdominal Pain
Question: I am feeling vibrating sensation in my arms, legs, back and in the anus portion also.I have piles.
doctor
Answered by Dr. Nishad BN 26 minutes later
Brief Answer:
A proper diagnostic work up is necessary.

Detailed Answer:
Hi

Thank you for asking HCM.

I have gone through your query. A proper diagnostic work up is necessary to rule out the condition. As you say it started after taking ayurvedic medicine liver function test should be done to rule out any liver damage. ECG should be taken to rule out dysrhythmias which can also give such symptoms. Your blood pressure should be checked also.

Please send me your thyroid report. Usually hypothyroidism can cause this.
Do you have any anxiety or stress. ?
Is your periods regular. ?

Hope this may help you. Let me know if anything not clear.
Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Nishad BN 27 hours later
Sir i have uploaded all my reports.Please give me the intensive solution. Thanks, XXXXXXX
doctor
Answered by Dr. Nishad BN 1 hour later
Brief Answer:
Please upload the last report again. ( 0000_145123.jpg) not opening.

Detailed Answer:
Welcome again.

Thank you for your follow up query.

I have gone through your reports blood routine, glycemic profile , blood urea , creatine and uric acid which all are with in normal limits.

The third report is not opening. If you can send it again then i can go through it also.
You have to do ECG to rule out dysrhythmias. Liver function test should be done to rule out liver problems. Thyroid function test also should be done.

If all these are within normal limits then your problem can be due to anxiety or stress. In such case short course of beta blockers like metaprolol and anxiolytics like alprazolam will be helpful.

For piles (hemorrhoids) you can take stool softeners like softovac or lactulose, take more water daily , can have sit baths and apply over the counter hemorrhoid creams containing hydrocortisone and anesthetic (proctosedyl).

Let me know if anything not clear.
I am happy to help you.
Thanks.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Nishad BN 16 hours later
Sir yesterday i have uploaded all the reports but some of them r missing.But today i uploaded all the reports again.Please check it sir.Thanhk u.
doctor
Answered by Dr. Nishad BN 6 hours later
Brief Answer:
Reports are normal.

Detailed Answer:
Welcome again.

Thank you for your follow up query.

Your reports are within normal limits. Check your blood pressure and have an ECG also.
Your problem can be due to anxiety. In such case taking a short course of beta blocker like metaprolol in low dose and anxiolytic like alprazolam will be helpful.

Also do breathing exercise for relaxation. You can sit relaxed and take deep breaths. You can repeat this around 10 to 15 times and thrice daily.

Hope this may help you. Let me know if anything not clear.
Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,   ,  
Lab Tests

Recent questions on  Liver damage

doctor1 MD

What will happen if one takes 10tablets of dolo 650g at one time

doctor1 MD

If a person with alpha1 antitrepsy suffers a hard blow to their chest can it be a life threatening injury?? What if they have already had damage done to the liver as a result of the alpha 1 antitrepsy could a blow cause life threatening injuries?

doctor1 MD

Hey doctor, Last night after visiting a friends house I was bitten by mosquitos and also some sort of insect/possibly spider as well? The mosquito bites all looked and felt the same mainly just an itch but I got some sort of insect bite on my arm...

doctor1 MD

I was on methotrexate and began to notice my urine turning orange, the whites of my eyes turning orange, my stools turning whitish, nausea, hives and not able to eat. I suspected this was not the flu going around. I had blood tested the week before, but could not get results. I stoppped weekly dose of methotrexate and eventually got blood results and it was confirmed I had a high liver function test result. I m to get retest of liver function in a week. Will I have been able to escape any permanent damage? Thank you

doctor1 MD

Hi. I Overdosed on pills a year and a half ago, attempted suicide . I took like 9 pills. There were 6 midols, and 3 motion sickness tablets. Often I get sharp pains in my stomach , and I read the overdose warning on the midol bottle, it said it causes liver damage. Do you think I damaged my liver or might it be something else?